MathSciNet Relay Station
MathSciNet bibliographic data
MR656288 58F14 (58C10)
Naĭshulʹ, V. A. Topological invariants of analytic and area-preserving mappings and their application to analytic differential equations in ${\bf C}\sp{2}$ and ${\bf C}P\sp{2}$. (Russian) Trudy Moskov. Mat. Obshch. 44 (1982), 235–245.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement